Drug-induced aminotransferase alterations during antiretroviral HIV post-exposure prophylaxis

Vincenzo Puro, Fabio Soldani, Gabriella De Carli, Zlatan Lazarevic, Francesca Mattioli, Giuseppe Ippolito

Research output: Contribution to journalArticlepeer-review

Abstract

In 655 individuals receiving HIV postexposure prophylaxis (PEP), drug-induced aminotransferase alterations were frequent and severe in the nevirapine-including regimen, rare and mild-to-moderate in other combinations, and always reversible. Grade 3-4 incidence in protease inhibitor or nevirapine PEP was 0.5 and 25.0 per 100 person-months, respectively. Apart from nevirapine, continuing PEP appears to be safe even in the case of aminotransferase alterations. The usefulness of routine monitoring of liver function during PEP could be re-considered.

Original languageEnglish
Pages (from-to)1988-1990
Number of pages3
JournalAIDS (London, England)
Volume17
Issue number13
Publication statusPublished - Sep 5 2003

ASJC Scopus subject areas

  • Immunology
  • Immunology and Allergy

Fingerprint Dive into the research topics of 'Drug-induced aminotransferase alterations during antiretroviral HIV post-exposure prophylaxis'. Together they form a unique fingerprint.

Cite this